# SDR VNAA2020043011101

- Difficulty date: April 27, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15415
- Aircraft time: 9,132 hours, 8,413 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER UNSUCCESSFUL AIR START THERE IS A BURNING SMELL IN THE CABIN. - UPON ENTERING THE PLANE FOUND BOTH PACKS TO BE IN THE ON POSITION WHICH IS INCORRECT FOR AIR START. C/W STANDARD ENG START UP PROCEDURE. AFTER RESETTING CB'S M4 & M5 ON CBP-1. FOUND NO EVIDENCE OF A BURNING SMELL UPON THE SUCCESSFUL START UP OF BOTH THE L/H & R/H ENGS.SUSPECT SOURCE OF BURNING SMELL TO HAVE COME FROM THE HUFFER CART.
